# SDR DALA2017032102391

- Difficulty date: March 18, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 41,574 hours, 24,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Hook And Loop
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER LOOSE.  REPLACED THE HOOK AND LOOP.  CHECKED OK.
